# SDR 2008UALA00866

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 22,457 hours, 8,720 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD HANGING OUT OF SLIDE PACK AT 1L.  REPACKED LANYARD AND SLIDE ARMS/DISARMS NORMALLY.
